# SDR 2001F00266

- Difficulty date: September 10, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 2,567 hours, 4,494 cycles
- Engine: Pwa PT6A67B
- Engine time: 11 hours, 22 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 9599020111
- Part serial: 5790094
- Condition: Inoperative
- Location: Engine Bay
- Part time: 2,567 hours, 4,494 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS SYSTEM WOULD NOT COOL BELOW AMBIENT TEMPERATURE NO MATTER WHAT POSITION THE CONTROL WAS IN, AUTO OR MANUAL.  AFTER TROUBLESHOOTING SYSTEM AND TALKING TO TECH REPS, CHANGED COOLING TURBINE AND HEAT EXCHANGER.  OPERATIONAL AND FUNCTIONAL CHECKED OK.
